MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Jot Dx¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)

Abbott Medical (CRM-Sylmar) Jot Dx¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Model Number DM4500
Medical Device Problem Codes Signal Artifact/Noise (1036); Incorrect, Inadequate or Imprecise Result or Readings (1535); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Upon review of the transmission, the implantable cardiac monitor (icm) was noted to exhibit undersensing, noise, and marker anomaly.No intervention was performed.The patient was in stable condition.

Brand Name
Jot Dx¿ ICM
Common Device Name
Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50878377
Report Number2017865-2026-20266
Device Sequence Number10690864
Product Code MXC
UDI-Device Identifier05415067040046
UDI-Public(01)05415067040046(10)P000211754(17)260312
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Model NumberDM4500
Device Lot NumberP000211754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale